Journal Volume: 12      No.: 2     Year: 1960
S.No Title Abstract Download
1 Fractional Replicates as Asymmetrical Factorial Designs
Author: M. N. Das      Pages: 159-174
2 A Characterization of the Moments of a Random Variable Assuming only a Finite Number of Values
Author: B.K. Kale      Pages: 175-181
3 A Combinatorial Problem And Its Applications To Probability Theory-II
Author: T.V. Narayana, S.G. Mohanty and J.C. Ladouceur      Pages: 182-189
4 Generalised Non-Orthogonal Design and yts Analysis with Recovery of Interblock Information
Author: K.C. Raut      Pages: 190-199
5 Note on A Property of the Coefficients in the Formula for the Genotypic Covariance between Parent and Offspring in Polyploidy
Author: Daljit Singh      Pages: 200-202
6 Abstracts of Papers Vol 12 (02)
Author:       Pages: 203-216
7 Indian Society of Agricultural Statistics 11th Annual Report 1957-58
Author:       Pages: 217-239
8 Special Announcements Vol 12 (02)
Author:       Pages: 6
9 Hindi Supplement Vol 12 (02)
Author:       Pages: 9